Numéro
J. Phys. I France
Volume 3, Numéro 1, January 1993
Page(s) 29 - 42
DOI https://doi.org/10.1051/jp1:1993115
DOI: 10.1051/jp1:1993115
J. Phys. I France 3 (1993) 29-42

Symmetry properties of the Bethe and Husimi lattices

J. A. de Miranda-Neto and Fernando Moraes

Departamento de Física, UFPE, 50739 Recife, PE, Brazil


(Received 10 July 1992, revised 18 September 1992, accepted 6 October 1992)

Abstract
The traditional picture of the Bethe and Husimi lattices as structures embedded in a space of infinite dimensionality permits no account of their metric and symmetry properties. In a previous work, we followed the indication of Mosseri and Sadoc that such lattices can be embedded in two-dimensional hyperbolic spaces and studied their metric properties. In this work we use such a representation to identify the symmetries of the generic q-coordinated Bethe lattice and of its associated Husimi lattice and construct a generating algorithm that, besides the precise coordinates of the vertices, provides also a way of labelling them hierarchically. The addition of symmetry and of a metric background space to these lattices enrich their potentiality for use as substrate for model systems, since it permits a more detailed analytical treatment of the models studied.

PACS
02.40 - 05.90 - 05.20

© Les Editions de Physique 1993

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.